Volume 6, Issue 5
Numerical Study of Solutions of the 3D Generalized Kadomtsev-Petviashvili Equations for Long Times

F. Hamidouche, Y. Mammeri & S. M. Mefire

DOI:

Commun. Comput. Phys., 6 (2009), pp. 1022-1062.

Published online: 2009-06

Preview Full PDF 140 802
Export citation
  • Abstract

From a spectral method combined with a predictor-corrector scheme, we numerically study the behavior in time of solutions of the three-dimensional generalized Kadomtsev-Petviashvili equations. In a systematic way, the dispersion, the blowup in finite time, the solitonic behavior and the transverse instabilities are numerically inspected.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard